# SDR RAIA201803250001

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Out Of Adjust
- Location: Door Roller
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE FROM THE INSIDE.  ADJUSTED FWD UPPER ROLLER SUPPORT. OPSC CHECK GOOD AT THIS TIME.
